# SDR 05FDEA02932

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,495 hours, 50,668 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 K Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 2 KRUGER FLAP LED FAILED TO RETRACT ON SCHEDULE.  KRUGER FLAP INDICATION INOP, FO'S AND SO'S PANEL REMOVED AND REPLACED NR 2 POS INDICATION SWITCH PER MM 27-82-001-4 SYS, OPS CHECK NORMAL.
